# SDR SWAA2022020792347

- Difficulty date: January 5, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED BS 540 BLO-RBL 25 WL 208. / REMOVED AND REPLACED CRACKED BREAK PANEL AT BS 540 BLO-RBL 25 WL 208 IAW SRM 51-40-02-0G-0 57028U 07JAN18 AND IPC 53-42-11-66
